# SDR C2XA06CL021

- Difficulty date: February 3, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 17,666 hours, 15,409 cycles
- Engine: Allsn AE3007A
- Engine time: 10,857 hours, 10,426 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: B

## Discrepancy

CLE FLT 2503 THE CREW REPORTED THE NR 2 ENGINE HAD HIGH VIBRATION (LP) WHEN THE THRUST LEVER WAS ADVANCED FROM FLIGHT IDLE.  ALSO REPORTED A BURNING SMELL IN THE COCKPIT.  EMERGENCY WAS DECLARED ON DESCENT AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND SEVERE FAN BLADE RUBBING.  THE NR 2 ENGINE WAS REPLACED.  CAUSE OF ENGINE FAILURE WAS A LPT 3 BLADE.
